Carmen. I hope you don't think I 'm trying to judge you or criticize you because I"m not! This is just such a high does that I worry about your heart. It's basically a heart drug and it's used "off label" for us. Is Verapamil working for you? I've been through so many neurologists and other doctors about this cluster thing...some are good and try really hard, and some are just dispensing one drug after another, without concern for us. I HAVE learned that when a pharmacist goes out on a limb and calls a doctor because of their concern, I need to pay attention to the pharmacist. (they have done this for me in the past ) Doctors get a couple classes in drugs during their school, pharmacists spend 8 years or more learning about drugs and their chemical effects and physical effects on us. They are pretty amazing in their knowledge. I'll end with this...this is your life, and I would never think of telling you or anyone else what to do. That being said, when I see something that scares me for someone else, I ask myself the same question every time. it's this: "if someone knew something that I should know, would I tell them, even if it made me look like I might be intruding where I might not belong?" I had an endocrinologist and a pharmacist get in my Internal Medicine doctor's face over a prescription he gave me. Neither of those people wanted to do that, but the Internal Medicine guy had given me such high doses of Prednisone that it shut my Adrenal Glands down. I did not know this, and I did not know that with my Adrenal Glands not making any cortisol because of the Prednisone that if I had any kind of accident where I was seriously bleeding, I would die. That's because cortisol makes you not go into shock. Now I am weening off the prednisone and it's not fun. I have to wear a stupid med alert bracelet until my adrenal glands start working on their own again. I trusted this doctor and didn't do my homework about side effects. I always had in the past. For a couple months, the prednisone stopped the headaches that I"d had non stop for 12 years, and I was so grateful. Then, it quit working,and I was stuck with the side effects and the tapering off. I did get really fortunate and have found a natural supplement regime that has stopped these headaches better than any drug I have ever taken. No one should have to make the decisions that we do, just to try to live a simple, normal life. But, we make them all the time. I just don't want you to end up with the headaches AND serious heart problems. that's even worse. Take good care of yourself, and I hope I have not offended you!